zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed points of almost generalized contractive mappings in ordered metric spaces. (English) Zbl 1206.54040
Summary: Existence theorems of common fixed points for two weakly increasing mappings satisfying an almost generalized contractive condition in ordered metric spaces are proved. Some comparative example are constructed which illustrate the values of the obtained results in comparison to some of the existing ones in the literature.

54H25Fixed-point and coincidence theorems in topological spaces
54F05Linearly, generalized, and partial ordered topological spaces
Full Text: DOI
[1] Al-Thagafi, M. A.; Shahzad, N.: Noncommuting selfmaps and invariant approximations, Nonlinear anal. 64, 2777-2786 (2006) · Zbl 1108.41025 · doi:10.1016/j.na.2005.09.015
[2] Babu, G. V. R.; Sandhya, M. L.; Kameswari, M. V. R.: A note on a fixed point theorem of berinde on weak contractions, Carpathian J. Math. 24, No. 1, 08-12 (2008) · Zbl 1199.54205
[3] I. Beg, M. Abbas, Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed Point Theory Appl., vol. 2006, Article ID 74503, 2006, pp. 7. · Zbl 1133.54024 · doi:10.1155/FPTA/2006/74503
[4] Berinde, V.: Approximating fixed points of weak contractions using the Picard iteration, Nonlinear anal. Forum 9, No. 1, 43-53 (2004) · Zbl 1078.47042
[5] Berinde, V.: General constructive fixed point theorems for Ćirić-type almost contractions in metric spaces, Carpathian J. Math. 24, No. 2, 10-19 (2008) · Zbl 1199.54209
[6] Berinde, V.: Common fixed points of noncommuting almost contractions in cone metric spaces, Math. commun. 15, No. 1, 229-241 (2010) · Zbl 1195.54070 · http://hrcak.srce.hr/mathematical-communications
[7] Berinde, V.: Approximating common fixed points of noncommuting almost contractions in metric spaces, Fixed point theory 11, No. 2, 179-188 (2010) · Zbl 1218.54031 · http://www.math.ubbcluj.ro/~nodeacj/vol__11(2010)_no_2.php
[8] Berinde, V.: Some remarks on a fixed point theorem for Ćirić-type almost contractions, Carpathian J. Math. 25, No. 2, 157-162 (2009) · Zbl 1249.54078
[9] Berinde, V.: Approximating common fixed points of noncommuting discontinuous weakly contractive mappings in metric spaces, Carpathian J. Math. 25, No. 1, 13-22 (2009) · Zbl 1199.54208
[10] &cacute, Lj.B.; Irić: A generalization of Banach’s contraction principle, Proc. amer. Math. soc. 45, 267-273 (1974)
[11] &cacute, Lj.; Irić; Hussain, N.; Cakić, N.: Common fixed points for Ćirić type f-weak contraction with applications, Publ. math. Debrecen 76, No. 1-2, 31-49 (2010)
[12] &cacute, Lj.; Irić; Rakočević, V.; Radenović, S.; Rajović, M.; Lazović, R.: Common fixed point theorems for non-self mappings in metric spaces of hyperbolic type, J. comput. Appl. math. 233, 2966-2974 (2010) · Zbl 1184.54040
[13] Jungck, G.: Compatible mappings and common fixed points, Int. J. Math. math. Sci. 9, No. 4, 771-779 (1986) · Zbl 0613.54029 · doi:10.1155/S0161171286000935
[14] Jungck, G.: Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far east J. Math. sci. 4, 199-215 (1996) · Zbl 0928.54043
[15] Kannan, R.: Some results on fixed points, Bull. Calcutta math. Soc. 10, 71-76 (1968) · Zbl 0209.27104
[16] Pacurar, M.: Remark regarding two classes of almost contractions with unique fixed point, Creat. math. Inform. 19, No. 2, 178-183 (2010) · Zbl 1210.47078
[17] M. Pacurar, Iterative Methods for Fixed Point Approximation, Risoprint, Cluj-Napoca, 2009.
[18] Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[19] Sessa, S.: On a weak commutativity condition of mappings in fixed point consideration, Publ. inst. Math. 32, 149-153 (1982) · Zbl 0523.54030
[20] Zamfirescu, T.: Fixed point theorems in metric spaces, Arch. mat. (Basel) 23, 292-298 (1972) · Zbl 0239.54030 · doi:10.1007/BF01304884